# SDR AALA202302108468

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 58,504 hours, 35,258 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR VERY HARD TO OPEN ONCE LOCKED. MAINTENANCE FOUND LAVATORY DOOR LATCH BOLT STICKY ,CLEANED AND LUBED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
